Translator Disclaimer
February 2001 On global properties of solutions of the equation $y'(t)=ay(t-by(t))$
Svatoslav STANĚK
Hokkaido Math. J. 30(1): 75-89 (February 2001). DOI: 10.14492/hokmj/1350911924

Abstract

Global properties of all maximal solutions of the iterative functional differential equation $x''(t)=a[x(x(t))-x(t)]+1$ are considered. Using a correspondence among solutions of the above equation and those of the functional differential equation $y'(t)=ay(t- by(t)$), global properties of all maximal solutions of the last equation are described.

Citation

Download Citation

Svatoslav STANĚK. "On global properties of solutions of the equation $y'(t)=ay(t-by(t))$." Hokkaido Math. J. 30 (1) 75 - 89, February 2001. https://doi.org/10.14492/hokmj/1350911924

Information

Published: February 2001
First available in Project Euclid: 22 October 2012

zbMATH: 1021.34063
MathSciNet: MR1815000
Digital Object Identifier: 10.14492/hokmj/1350911924

Subjects:
Primary: 34K15
Secondary: 34K25

Rights: Copyright © 2001 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.30 • No. 1 • February 2001
Back to Top